# SDR CHQA20140128049

- Difficulty date: January 28, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 29,087 hours, 26,228 cycles
- Engine: Rroyce AE3007A13
- Engine time: 29,256 hours, 25,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE BOTTOM FWD CARGO DOOR STRIKER PLATE AT FRAME 65.  THE BOTTOM FWD CARGO DOOR STRIKER PLATE ON FRAME 65 WAS REPAIRED IAW SRM 53-31-04.
